# SDR WX0A2015081772814

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,706 hours, 24,663 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704
- Part serial: D3545
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING LG UP, THE RED NOSE GEAR LIGHT REMAINED LIT.  COMPLIED WITH QRH 32.9.  THE RED NOSE GEAR LIGHT EXTINGUISHED & WE CONTINUED THE FLIGHT.  COMPLIED WITH WO 266515 ACTION REQUEST.  R & R NLG DOWN LOCK PROXIMITY SENSOR IAW AMM 32-60-05.  COMPLIED WITH GEAR SWING.  ALL CHECKED NORMAL.
